Accessibility navigation


Playing cards with buffon

Glaister, P. (1997) Playing cards with buffon. Mathematical Spectrum, 30 (1). pp. 8-9. ISSN 0025-5653

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Official URL: http://ms.appliedprobability.org/content.aspx?Grou...


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:19650
Publisher:Applied Probability Trust

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation